# SDR 2002F00374

- Difficulty date: March 15, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Aircraft time: 16,356 hours, 5,163 cycles
- Engine: Rroyce RB211535E4
- Engine time: 16,356 hours, 5,163 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: A1181
- Condition: Failed
- Location: Rt Engine
- Part time: 16,365 hours, 5,166 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 273, DURING CRUISE EICAS MSG R GEN OFF DISPLAYED, R GEN OFF LIGHT ILLUMINATED.  GENERATOR RESET DID NOT CORRECT CONDITION, EICAS MSG AC BUS OFF REMAINED DISPLAYED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT IDG PER MM 57-24-01, PAGE 1-14.  AIRCRAFT WAS RETURNED TO SERVICE.
